# SDR CA091102002

- Difficulty date: October 28, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 15,385 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924LS
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER WILL NOT TURN ENG OVER.
